| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
01/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight/ethnicity: information unknown/not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to the patient experiencing visual disturbances.There was no vitrectomy, incision enlargement, or sutures required.Surgery was completed with a non-johnson & johnson replacement lens.No further information was available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 8/26/2021.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received in a non-jnj lens case.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.